MENU

You are here

Publications

Export 51 results:
Filters: First Letter Of Title is Q  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Babadjian J-F, Francfort GA, Mora MG. Quasistatic evolution in non-associative plasticity - the cap models. SIAM Journal on Mathematical Analysis 44, nr. 1 (2012) 245-292 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4139
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bonelli G, Maruyoshi K, Tanzini A. Quantum Hitchin Systems via beta-deformed Matrix Models. SISSA; 2011. Available from: http://hdl.handle.net/1963/4181
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183

Pages

Sign in